# SDR CA190726004

- Difficulty date: July 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 304760404
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: C

## Discrepancy

(CAN) THE PILOT ABORTED THE TAKE-OFF DUE TO RIGHT HAND ENGINE UNABLE TO ACHIEVE TAKE OFF POWER. THE ENGINE STAGNATES AT 40% TORQUE WITH POWER LEVER ANGLE (PLA) AT TAKE-OFF POWER. (TC# 20190726004)
